| Catalog Number |
1550275-15 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.It should be noted that the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use states: [note the product use by (expiration) date specified on the package].The investigation determined the reported device expiration issue appears to be related to the use error.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a circumflex artery.A 2.75x15mm xience sierra stent was implanted at the lesion without issue.Afterwards, it was noted that the stent expired on 10/8/2019.The patient is fine.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.